Whey protein side-effects
I've recently started going gym and I'm thinking of consuming proteins (whey proteins) for muscle growth. I've read many articles around whey proteins and I've not come across any side-effects (when consumed in recommended quantities). I'm still a little paranoid, so positing it here. Are there any side-effects?
Like the answers? Chat privately with the doctor of your choice
Hey, it has side effects for sure but depends on quantity you take ,when one wants to gain or loose weight instantly with aggressive approach problem arises ,kidney function will be impaired . Slow sustained weight gain with moderate protein intake is good and safe approach
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.